# SDR SWAA2022031031513

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE DIS# J10345418: DURING REINSPECT OF RT VAPOR BARRIER; FOUND ADDITIONAL DAMAGE. / REMOVED; REPAIRED; AND REINSTALLED BS 663 RT VAPOR BARRIER WEB IAW SRM 51-40-02-0G-0; SRM 51-70-04-2R-10; BOEING DWG. 111A1001 AND BOEING DWG. 111A1000.
